# SDR CALA0400204

- Difficulty date: March 2, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 21,004 hours, 7,261 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNK
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO CRACKS IN THE LT WING FIXED L/E SKIN AT OSS 421 T0 471.  THE CRACKS WERE 3 INCH AND 5 INCH LONG.  REPAIRED IAW EA 5731-01010, REV D.
